# SDR 2009FA0000322

- Difficulty date: April 15, 2009
- Submitted: April 21, 2009
- Operation: General aviation
- Aircraft: N103BG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600091
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rod End
- Part number: P39920
- Condition: Binding
- Location: Lt Squat Switch
- Part time: 8,679 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, PILOT COULD NOT SELECT LANDING GEAR UP.  ACFT RETURNED AND COMPLETED A NORMAL LANDING.  TROUBLESHOOTING REVEALED A BINDING ROD END BEARING ON THE LT SQUAT SWITCH CAUSED SWITCH TO INTERMITTENTLY NO ACTUATE.  REPLACED ROD END BEARING AND RIGGED IAW MM.  RETRACTION TEST COMPLETED SATISFACTORILY. (K)
